MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC121400
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D.10.Concomitant medical products and therapy dates: asked but unavailable.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2024, the patient underwent endovascular treatment of an abdominal aortic aneurysm and right common iliac artery aneurysm using a cxt321414 gore® excluder® conformable aaa endoprosthesis.A plc121400 gore® excluder® aaa contralateral leg component was implanted most distal in the patient's right common iliac artery.On (b)(6) 2025, a distal type i endoleak was observed in the patient's right common iliac artery.Aneurysm growth was observed (amount unavailable).On the same day a reintervention was performed whereby a gore® excluder® iliac branch component was implanted in the patient's right common iliac artery and a gore® viabahn® vbx balloon expandable endoprosthesis was implanted in the right internal iliac artery.The endoleak was resolved at the close of the procedure.There were no further reported issues.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H.6.Health effect - clinical code: code e050102 added.H.6.Investigation findings for analysis of production records: code c21 updated to code c19.H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation conclusions: code d16 updated to code d15.H.6.Investigation conclusions: code d15 - there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.H.6.Investigation conclusions: code d12 added.According to the gore® excluder® aaa endoprosthesis instructions for use, potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoleak and aneurysm enlargement.
 
Additional Manufacturer Narrative
D.10.Concomitant medical products and therapy dates: added.D.10.Concomitant medical products and therapy dates: amitriptyline, apixaban, aspirin, atorvastatin, cholecalciferol, digoxin, fluticasone/umeclidinium/vilanterol, folic acid, lisinopril, metoprolol, pantoprazole, tiotropium, verapamil, albuterol prn, acetaminophen prn, ibuprofen prn, ipratropium-albuterol prn.H.6.Investigation conclusions: codes d15 and d12 remain unchanged.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21938434
Report Number3013164176-2025-02499
Device Sequence Number12733654
Product Code MIH
UDI-Device Identifier00733132618644
UDI-Public(01)00733132618644(17)270321
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC121400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/01/2025
Not provided
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/31/2025
07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 FOR LIST OF MEDICATIONS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight118 KG